My ANA came back 1:320 homogenous, my Vit D was 20 (deficient), my leuk, neutr were all low and my WBC was elevated. My TSH is within range but at the very low end (0.86) and I'm not sure what's going on. I know I have more tests to run but I'm wondering if this is likely leaning towards Lupus. I have no real symptoms except fatigue and lack of energy. However it is mild and I can get through my day-to-day activities relatively. Plus I have a hectic schedule and under a surmountable amount of emotional stress. I'm afraid my stress is manifesting physically. My mother has alopecia areata but I have no symptoms of my hair falling out . My paternal grandmother also has Rheumatoid Arthritis. Not sure what's happening to me. I'm thinking maybe I'm depressed even though I really don't "feel" that way. I just feel stressed and a bit depleted. With an ANA ratio that high I'm a little worried.
Homogenous pattern is associated with systemic lupus erythematosis and mixed connective tissue disease. Lupus is a listed cause of decreased neurophils and elevated WBC. One study showed 96% of Lupus patients had vitamin D deficiency.
The PTPN22 gene increases the risk of type 1 diabetes, rheumatoid arthritis, autoimmune thyroid disease, systemic lupus erythematosus, vitiligo. Alopecia areata often occurs in people whose family members have other autoimmune diseases, such as type 1 diabetes, rheumatoid arthritis, thyroid disease, systemic lupus erythematosus, pernicious anaemia, or Addison's disease.
Thank you for a clearer picture. I have fatigue and joint pain but I never attributed it to anything. I figured I had a bad mattress. i know a positive ANA in and of itself isn't definitive. I just wanted to know if my other labs were isolated issues or contributing factors to a disease process occurring in my body. Welp...waiting on my repeat lab results. After that its Rheumatology. I've already started making calls for appts. Appreciate your help.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.